Translator Disclaimer
2014 Normal Hyperbolicity and Continuity of Global Attractors for a Nonlocal Evolution Equations
Severino Horácio da Silva, Jocirei Dias Ferreira, Flank David Morais Bezerra
Int. J. Differ. Equ. 2014(SI1): 1-13 (2014). DOI: 10.1155/2014/625271

Abstract

We show the normal hyperbolicity property for the equilibria of the evolution equation m(r,t)/t=-m(r,t)+g(βJ*m(r,t)+βh), h,β0, and using the normal hyperbolicity property we prove the continuity (upper semicontinuity and lower semicontinuity) of the global attractors of the flow generated by this equation, with respect to functional parameter J.

Citation

Download Citation

Severino Horácio da Silva. Jocirei Dias Ferreira. Flank David Morais Bezerra. "Normal Hyperbolicity and Continuity of Global Attractors for a Nonlocal Evolution Equations." Int. J. Differ. Equ. 2014 (SI1) 1 - 13, 2014. https://doi.org/10.1155/2014/625271

Information

Received: 12 November 2013; Revised: 4 March 2014; Accepted: 4 March 2014; Published: 2014
First available in Project Euclid: 20 January 2017

zbMATH: 1293.35353
MathSciNet: MR3200829
Digital Object Identifier: 10.1155/2014/625271

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.2014 • No. SI1 • 2014
Back to Top